# SDR GTIA2023073137372

- Difficulty date: July 29, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N906NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7788
- Aircraft time: 13,737 hours, 5,754 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY MEGAPHONE INOP.-R/R AFT GALLEY MEGAPHONE IAW AMM 25-65-51. OPS CHCK GOOD.
